Volume 4, Issue 2 (November 2005)                   JIRSS 2005, 4(2): 97-105 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Chaubey Y P, Doosti H. Wavelet Based Estimation of the Derivatives of a Density for m-Dependent Random Variables. JIRSS. 2005; 4 (2) :97-105
URL: http://jirss.irstat.ir/article-1-129-en.html
Abstract:   (6313 Views)
Here, we propose a method of estimation of the derivatives of probability density based wavelets methods for a sequence of m−dependent random variables with a common one-dimensional probability density function and obtain an upper bound on Lp-losses for the such estimators.
Full-Text [PDF 137 kb]   (2308 Downloads)    

Received: 2011/10/22 | Accepted: 2015/09/12

© 2015 All Rights Reserved | Journal of The Iranian Statistical Society